An application of the new function method to the Zhiber–Shabat equation


AKTÜRK T., GÜREFE Y., PANDIR Y.

An International Journal of Optimization and Control: Theories Applications, vol.7, no.3, pp.271-274, 2017 (Refereed Journals of Other Institutions)

  • Publication Type: Article / Article
  • Volume: 7 Issue: 3
  • Publication Date: 2017
  • Doi Number: 10.11121/ijocta.01.2017.00488
  • Title of Journal : An International Journal of Optimization and Control: Theories Applications
  • Page Numbers: pp.271-274